American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R29) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 84 found      Go to page: 1 2 3

[1] Cornelius Greither, Xavier-François Roblot and Brett A. Tangedal. Corrigendum to ``The Brumer-Stark conjecture in some families of extensions of specified degree''. Math. Comp. 84 (2015) 955-957.
Abstract, references, and article information   
View Article: PDF

[2] San Ling, Enver Ozdemir and Chaoping Xing. A relation between embedding degrees and class numbers of binary quadratic forms. Math. Comp. 83 (2014) 3001-3004.
Abstract, references, and article information   
View Article: PDF

[3] Aristides Kontogeorgis. Constructing class invariants. Math. Comp. 83 (2014) 1477-1488.
Abstract, references, and article information   
View Article: PDF

[4] Geon-No Lee and Soun-Hi Kwon. CM-fields with relative class number one. Math. Comp. 75 (2006) 997-1013. MR 2197004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Christian Wittmann. $p$-class groups of certain extensions of degree $p$. Math. Comp. 74 (2005) 937-947. MR 2114656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mark Watkins. Class numbers of imaginary quadratic fields. Math. Comp. 73 (2004) 907-938. MR 2031415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Joshua Holden. First-hit analysis of algorithms for computing quadratic irregularity. Math. Comp. 73 (2004) 939-948. MR 2031416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Cornelius Greither, Xavier-François Roblot and Brett A. Tangedal. The Brumer-Stark conjecture in some families of extensions of specified degree. Math. Comp. 73 (2004) 297-315. MR 2034123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] W. Bley. Computation of Stark-Tamagawa units. Math. Comp. 72 (2003) 1963-1974. MR 1986815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sunghan Bae, Hwanyup Jung and Jaehyun Ahn. Class numbers of some abelian extensions of rational function fields. Math. Comp. 73 (2004) 377-386. MR 2034128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Florian Heß, Sebastian Pauli and Michael E. Pohst. Computing the multiplicative group of residue class rings. Math. Comp. 72 (2003) 1531-1548. MR 1972751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ku-Young Chang and Soun-Hi Kwon. The class number one problem for some non-abelian normal CM-fields of degree 48. Math. Comp. 72 (2003) 1003-1017. MR 1954981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Henri Cohen, Francisco Diaz y Diaz and Michel Olivier. Constructing complete tables of quartic fields using Kummer theory. Math. Comp. 72 (2003) 941-951. MR 1954977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Marc Conrad and Daniel R. Replogle. Nontrivial Galois module structure of cyclotomic fields. Math. Comp. 72 (2003) 891-899. MR 1954973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michael J. Jacobson Jr. and Hugh C. Williams. New quadratic polynomials with high densities of prime values. Math. Comp. 72 (2003) 499-519. MR 1933834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Denis Simon. Solving norm equations in relative number fields using $S$-units. Math. Comp. 71 (2002) 1287-1305. MR 1898758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Stéphane Louboutin. Computation of class numbers of quadratic number fields. Math. Comp. 71 (2002) 1735-1743. MR 1933052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ana-Cecilia de la Maza. Bounds for the smallest norm in an ideal class. Math. Comp. 71 (2002) 1745-1758. MR 1933053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Andreas Stein and Edlyn Teske. The parallelized Pollard kangaroo method in real quadratic function fields. Math. Comp. 71 (2002) 793-814. MR 1885629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Andreas Stein and Edlyn Teske. Explicit bounds and heuristics on class numbers in hyperelliptic function fields. Math. Comp. 71 (2002) 837-861. MR 1885633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Joshua Holden. Comparison of algorithms to calculate quadratic irregularity of prime numbers. Math. Comp. 71 (2002) 863-871. MR 1885634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Schehrazad Selmane. Tenth degree number fields with quintic fields having one real place. Math. Comp. 70 (2001) 845-851. MR 1709158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Schehrazad Selmane. Quadratic extensions of totally real quintic fields. Math. Comp. 70 (2001) 837-843. MR 1697649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Christian Friesen. Class group frequencies of real quadratic function fields: The degree 4 case. Math. Comp. 69 (2000) 1213-1228. MR 1659859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] M. A. Shokrollahi. Relative class number of imaginary Abelian fields of prime conductor below 10000. Math. Comp. 68 (1999) 1717-1728. MR 1653986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Stéphane Louboutin. Computation of relative class numbers of CM-fields by using Hecke $L$-functions. Math. Comp. 69 (2000) 371-393. MR 1648395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Volker Müller, Andreas Stein and Christoph Thiel. Computing discrete logarithms in real quadratic congruence function fields of large genus. Math. Comp. 68 (1999) 807-822. MR 1620235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Schehrazad Selmane. Non-primitive number fields of degree eight and of signature $(2,3)$, $(4,2)$, and $(6,1)$ with small discriminant. Math. Comp. 68 (1999) 333-344. MR 1489974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ray Steiner. Class number bounds and Catalan's equation. Math. Comp. 67 (1998) 1317-1322. MR 1468945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] René Schoof. Minus class groups of the fields of the $l$-th roots of unity. Math. Comp. 67 (1998) 1225-1245. MR 1458225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 84 found      Go to page: 1 2 3